Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Delayed periods after stopped taking contraceptive pill. Pregnancy test negative. Will I have difficulty in conceiving?

Hi, I am trying to conceive, I stopped my pill the end of september and my period was due yesterday. My periods have not come, I have done a pregnancy test which is negative. Last time I came off my pill to conceive I had no problems and had my next period as normal. I am really worried as how am I suppose to plan conceiving if I am not having periods.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
HELLO THERE.

THANKS FOR WRITING.

PAST USE OF ORAL CONTRACEPTIVE PILLS DOES NOT AFFECT FERTILITY.
IT DOES NOT DELAY CONCEPTION.

THE DELAY IN PERIODS COULD BE DUE TO SLIGHT HORMONAL IMBALANCE WHICH CAN BE DUE TO OTHER ASSOCIATED REASONS LIKE STRESS, ANXIETY, CHANGE IN ENVIRONMENT AND WEIGHT GAIN.

THE FIRST PERIOD AFTER STOPPING THE PILL CAN BE AFFECTED IN TERMS OF ONSET. BUT YOU NEED NOT WORRY BECAUSE OF THIS REGARDING YOUR SUBSEQUENT PERIODS AND ABILITY TO CONCEIVE.

PILL USE DOES NOT AFFECT YOUR ABILITY TO CONCEIVE IN ANY WAY ONCE THEY ARE STOPPED.

TAKE CARE
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor